# SDR DL72S982577

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139131
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 950C-950D, STRINGER 28L :             REPAIR FOR CORROSION CUTOUT.  THE FUSELAGE SKIN WAS FOUND CORRODED AT STRINGER 28L BETWEEN FS 950C AND 950D.  THE DAMAGE WAS REMOVED WITH A 6.3 BY 1.5 CUTOUT IN THS SKIN.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A 366214-14, REV A.
